# SDR AALA202102089010

- Difficulty date: February 4, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 32,995 hours, 13,417 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: B-Nut
- Condition: Loose
- Location: Pitot Tube
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRSPEED AND ALTITUDE UNRELIABLE IN FLIGHT, CREW DECLARED EMERGENCY AND ARRIVED AT DESTINATION WITHOUT INCIDENT. TIGHTENED B-NUT ON RH PITOT PROBE IAW AMM 34-11-01, OPS CHECK GOOD.
